# SDR SWIA2021073059841

- Difficulty date: June 24, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 38,563 hours, 35,916 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR INTERCOSTAL K601R38908-2001 AT FS460 HAS CRACK AT LBL9  ATTACH FASTENER HOLE.     (C-CHECK RO 7/27/2021)    REPAIRED PRESSURE FLOOR INTERCOSTAL K601R38908-2001 AT FS460.00 BETWEEN LBL9 & LBL18. REF REO 601R-53-41-2940 REV -- DATED 2021-06-29, CRJ200 SRM 51-42-06, & DWG 601R31172. COMPLIED WITH TASK CARD 51-900-1003-SKY.
